MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH NO 5. TRIATHLON TS PLUS TIBIAL INSERT X3 POLY 16MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH NO 5. TRIATHLON TS PLUS TIBIAL INSERT X3 POLY 16MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Model Number 5537-G-516
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/23/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The following devices were also listed in this report: tri ts femur sz4 left, 5512-f-401, blt9y.Triathlon femoral distal augment 10mm - size 4 left, 5541-a-401, abx3s.Triathlon femoral distal augment 10mm - size 4 left, 5541-a-401, abx3s.Tri post augment sz4 5mm, 5543-a-400, axr3l.Tri post augment sz4 5mm, 5543-a-400, bdv7t.Tri cemented stem 12mmx100mm, 5560-s-212, 0062845h.Tri cemented stem 12mmx100mm, 5560-s-212, 0041497e.Tri ts baseplate size 5; 5521-b-500; btv9sa.Tri rm/ll tib aug sz5 5mm; 5545-a-502, erenl3a.Tri lm/rl tib aug sz5 10mm, 5546-a-501, erewp5d.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Reported event: an event regarding infection involving a triathlon insert was reported.The event was not confirmed.Method & results: product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.Medical records received and evaluation: no medical records were received for review with a clinical consultant.Product history review: a review of the device manufacturing records indicate that all devices accepted into final stock were free from discrepancies.Complaint history review: there have been no other similar events for the lot or sterile lot referenced.Conclusions: all stryker products sold as sterile are validated to a minimum sterility assurance level (sal) of 10^-6 in accordance to applicable iso standards.The exact cause of the event could not be determined because insufficient information was provided.  additional information including pathology reports, operative reports, progress notes, x-rays and return of the device are needed to fully investigate the event.If further information becomes available or the product is returned, this investigation will be re-opened.   no further investigation for this event is possible at this time.If devices and / or additional information become available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
It was reported that the patient's left knee was revised due to infection.A femoral component with 4 augments and stem (implanted (b)(6) 2018) and insert (implanted (b)(6) 2019, reported in pi (b)(4)) were revised.Rep provided revision usage sheet and confirmed that no further information will be released by the hospital or surgeon.

Brand Name
NO 5. TRIATHLON TS PLUS TIBIAL INSERT X3 POLY 16MM
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key11340294
Report Number0002249697-2021-00289
Device Sequence Number823371
Product Code MBH
UDI-Device Identifier07613327027327
UDI-Public07613327027327
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/23/2023
Device Model Number5537-G-516
Device Catalogue Number5537-G-516
Device Lot Number8V0L36
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/23/2021
Initial Report FDA Received Date02/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age69 YR
Patient Weight73